International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 597-604
Generalized strongly set-valued nonlinear complementarity problems
1Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
Received 7 October 1997
Copyright © 1999 Nan-Jing Huang and Yeol Je Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we introduce a new class of generalized strongly
set-valued nonlinear complementarity problems and construct new
iterative algorithms. We show the existence of solutions for this
kind of nonlinear complementarity problems and the convergence of
iterative sequences generated by the algorithm. Our results extend
some recent results in this field.